Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 314, NWS Birmingham, AL

June 22, 2011Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2011, 4:25 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2011, 4:25 PM CDT (21:25 UTC)
Expired
Jun 22, 2011, 5:15 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 12 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:30 PM CDTTSTM WND DMG1 Nw American Village, ALNUMEROUS TREES AND POWER LINES DOWN NEAR CR 22 AND 15 BETWEEN MOORES CROSSROADS AND DOGWOOD.
Jun 22, 4:30 PM CDTTSTM WND DMGMontevallo, ALMANY NUMEROUS TREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS54 KBMX 222125
SVRBMX
ALC117-121-222215-
/O.NEW.KBMX.SV.W.0314.110622T2125Z-110622T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
425 PM CDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHELBY COUNTY IN ALABAMA...
  SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 425 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR UNIVERSITY OF MONTEVALLO...OR
  NEAR MONTEVALLO...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALERA...COLUMBIANA...TALLADEGA SPRINGS...WILSONVILLE...
  CHILDERSBURG...SHELBY COUNTY AIRPORT...FAYETTEVILLE AND
  HARPERSVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3329 8628 3313 8630 3307 8683 3307 8688
      3306 8689 3306 8691 3317 8696 3341 8640
TIME...MOT...LOC 2125Z 249DEG 34KT 3313 8683

$$

10/ARM
2 follow-up statements
369 
WWUS54 KBMX 222138
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT WED JUN 22 2011

ALC117-121-222215-
/O.CON.KBMX.SV.W.0314.000000T0000Z-110622T2215Z/
SHELBY AL-TALLADEGA AL-
438 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA AND SOUTHERN SHELBY COUNTIES UNTIL 515 PM CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR SHELBY COUNTY AIRPORT...OR 5
MILES NORTH OF CALERA...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIANA...TALLADEGA SPRINGS...WILSONVILLE...CHILDERSBURG...
  WESTOVER...FAYETTEVILLE...HARPERSVILLE...VINCENT...SHELBY AND
  BEESWAX AT LAY LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3308 8677 3322 8684 3341 8640 3329 8628
      3313 8630
TIME...MOT...LOC 2139Z 245DEG 30KT 3319 8673

$$

10/ARM
393 
WWUS54 KBMX 222151
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 PM CDT WED JUN 22 2011

ALC117-121-222215-
/O.CON.KBMX.SV.W.0314.000000T0000Z-110622T2215Z/
SHELBY AL-TALLADEGA AL-
451 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA AND CENTRAL SHELBY COUNTIES UNTIL 515 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NEAR COLUMBIANA...MOVING NORTHEAST AT 
35 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA SPRINGS...WILSONVILLE...CHILDERSBURG...WESTOVER...
  FAYETTEVILLE...HARPERSVILLE...VINCENT...BEESWAX AT LAY LAKE...
  SHELBY SHORES AT LAY LAKE AND GASTON STEAM PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3309 8665 3326 8674 3341 8640 3329 8628
      3313 8630
TIME...MOT...LOC 2151Z 245DEG 30KT 3323 8661

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:20 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 22, 3:20 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT WED JUN 22 2011

.DISCUSSION...

A DEEP OCCLUDED LOW PRESSURE SYSTEM IS NEARING THE GREAT LAKES
REGION...WITH THE TROUGH APPROACHING THE SOUTHEAST. LARGE-SCALE
SYNOPTIC LIFT IS GENERATING SCATTERED TO NUMEROUS SHOWERS/TSTMS
ACROSS GULF COAST STATES. PW VALUES ARE SLOWLY INCREASING...WITH
GREATER THAN 2 INCHES ACROSS THE WEST. CAPE AND SHEAR VALUES ARE
SUFFICIENT ENOUGH FOR ISO SEVERE STORMS ACROSS MUCH OF THE AREA. SPC
HAS PLACED THE MAJORITY OF THE CWA IN A SLIGHT RISK...AND A SEVERE
TSTM WATCH HAS BEEN ISSUED FOR THE NWRN 2 THIRDS OF THE CWA. JUST
LIKE YESTERDAY THE MAIN THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS.
TSTM ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD...BUT THE
INTENSITY AND COVERAGE IS EXPECTED TO DECREASE AFTER SUNSET.

THE BEST RAIN CHANCES WILL SHIFT TO THE SOUTHEAST ON THUR AS THE
UPPER LEVEL TROUGH PUSHES ACROSS THE FORECAST AREA. SLIGHTLY DRIER
AIR WILL WORK IN BEHIND THE TROUGH BY THU EVNG...KEEPING POPS LOW
FOR THUR NIGHT. NW FLOW ALOFT WILL SET UP ACROSS CENTRAL ALABAMA ON
FRI AS THE TROUGH PUSHES OFF TO OUR EAST AND THE UPPER RIDGE OVER
TEXAS BEGINS TO BUILD EWD. MODELS BRING SEVERAL SHORTWAVES ACROSS
THE AREA FROM FRI THRU THE WEEKEND. MOISTURE WILL NOT BE AN ISSUE AS
PW VALUES WILL REMAIN IN THE 1.75 TO 2 IN RANGE THRU MUCH OF THE
PERIOD. SCT TSTMS WILL BE POSSIBLE EACH AFTN DURING PEAK HEATING
HRS. WILL GENERALLY KEEP CHANCE POPS IN FOR THE DAYTIME PERIODS
DECREASING TO SLIGHT CHANCE EACH NIGHT. ANY MCS DEVELOPMENT COULD
LEAD TO SIGNIFICANT INCREASES IN RAIN CHANCES.

TEMPS WILL REMAIN NEAR NORMAL THRU THE WEEKEND...WITH HIGHS IN THE
UPPER 80S TO LOW 90S AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S.
TEMPS WILL BEGIN TO MODERATE NEXT WEEK AS THE UPPER RIDGE BUILDS
CLOSER TO THE AREA AND PUSHES MOST OF THE ORGANIZED TSTM ACTIVITY TO OUR
EAST.

19

&&

.AVIATION...18Z TAF DISCUSSION.

NUMEROUS AREAS OF CONVECTION TODAY ACROSS CENTRAL ALABAMA. THIS WILL
BE ON AND OFF IN SEVERAL WAVES...BUT WILL AT TIMES KEEP CIGS DOWN
BELOW 3 KFT. VISIBILITIES SHOULD BE FINE OUTSIDE OF TSRA. TIMING OF
STORMS WILL BE TOUGHEST PART TODAY SINCE THERE WILL BE MULTIPLE
OCCURRENCES AS UPPER DISTURBANCES MOVES NORTHEAST ACROSS THE STATE.
THURSDAY WILL HAVE SCATTERED TSRA POSSIBLE BUT NOT AS WIDESPREAD AS
TODAY. LEAVING OUT MENTION OF THU ACTIVITY AS TOO HARD TO PINPOINT
AT THIS TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

08

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  68  88  67 /  60  30  30  50  30
ANNISTON    70  88  68  89  69 /  60  40  30  50  30
BIRMINGHAM  71  89  71  90  70 /  60  40  30  50  30
TUSCALOOSA  70  91  71  91  71 /  60  40  20  40  30
CALERA      70  89  70  90  69 /  60  40  20  40  30
AUBURN      69  87  70  89  69 /  50  60  20  40  30
MONTGOMERY  71  91  71  91  71 /  50  60  20  40  30
TROY        71  89  69  90  69 /  40  60  20  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/08
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT WED JUN 22 2011

ALZ011>015-017>050-231130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1150 AM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO
70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY
RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND
FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH.
AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE
MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY AT TIMES NOW THROUGH FRIDAY.

08/MNK

In the hours before

Local storm report, Jun 22, 4:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     2 ENE SPRINGVILLE       33.78N 86.44W
06/21/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 11 AND HWY 174.

&&

JD/02
Special weather statement, Jun 22, 4:07 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT WED JUN 22 2011

ALZ017-018-023>026-034-222200-
BIBB AL-BLOUNT AL-ETOWAH AL-JEFFERSON AL-SHELBY AL-ST. CLAIR
AL-TUSCALOOSA AL-
407 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
SHELBY...ST. CLAIR...JEFFERSON...ETOWAH...NORTHERN BIBB AND BLOUNT
COUNTIES UNTIL 500 PM CDT...

AT 402 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STRAWBERRY TO 7 MILES
SOUTHEAST OF MCFARLAND MALL...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLEVELAND...
  HUEYTOWN...
  GARDENDALE...
  FULTONDALE...
  FAIRFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3411 8630 3419 8619 3419 8612 3421 8610
      3420 8585 3307 8674 3307 8688 3304 8688
      3301 8758 3412 8664 3413 8661 3426 8652
      3427 8646
TIME...MOT...LOC 2107Z 269DEG 30KT 3427 8640 3309 8741

03
Local storm report, Jun 22, 4:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     ALTOONA                 34.03N 86.33W
06/21/2011                   ETOWAH             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 4265 WARRIOR VALLEY RD, THRASHER RD,
            DEE NIX RD, GALLANT RD AT METHODIST CHURCH, 230 WARRIOR
            VALLEY RD, 1632 BULL HOLLOW RD, TUCKER MTN RD W/PWR LNS
            DN.

0412 PM     TSTM WND DMG     WALNUT GROVE            34.06N 86.29W
06/21/2011                   ETOWAH             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. US278/DOGHILL, WALNUT GROVE RD IN
            WALNUT GROVE, MAYO AND VAUGHN, ASHVILLE RD, FAIRVIEW RD
            W/ PWR LN DN.

0420 PM     TSTM WND DMG     MOUNTAINBORO            34.15N 86.13W
06/21/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN. 2612 LAWSON GAP RD.

0426 PM     TSTM WND DMG     SARDIS CITY             34.17N 86.12W
06/21/2011                   ETOWAH             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. CHURCH ST/COX GAP RD, GAMBLE
            ST/SARDIS RD, RODEN RD AT BETHLEHEM BAPTIST CHURCH,
            BROADWELL RD AT MARSHALL CNTRY LN, WHITESBORO SCHOOL W/
            PWR LN DN.

&&

MBAER
Special weather statement, Jun 22, 4:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT WED JUN 22 2011

ALZ037-043>047-222215-
BULLOCK AL-ELMORE AL-LEE AL-MACON AL-MONTGOMERY AL-TALLAPOOSA AL-
409 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALLAPOOSA...
NORTHEASTERN MONTGOMERY...MACON...WESTERN LEE...SOUTHEASTERN ELMORE
AND NORTHWESTERN BULLOCK COUNTIES UNTIL 515 PM CDT...

AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF WAUGH...OR 11 MILES SOUTHWEST OF
MILSTEAD...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILSTEAD...
  TALLASSEE...
  TUSKEGEE...
  NOTASULGA...
  TYSONVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3281 8569 3246 8539 3215 8596 3240 8619
TIME...MOT...LOC 2110Z 235DEG 30KT 3232 8596

03
Special weather statement, Jun 22, 4:12 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT WED JUN 22 2011

ALZ027-028-036-037-222215-
CLAY AL-COOSA AL-TALLADEGA AL-TALLAPOOSA AL-
412 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLAPOOSA...
SOUTHERN TALLADEGA...COOSA AND SOUTHERN CLAY COUNTIES UNTIL 515 PM
CDT...

AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PENTONVILLE...OR 5 MILES SOUTH OF ROCKFORD...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKFORD...
  WEOGUFKA...
  STEWARTVILLE...
  KELLYTON...
  GOODWATER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3275 8616 3275 8625 3282 8646 3335 8620
      3316 8570
TIME...MOT...LOC 2112Z 211DEG 28KT 3286 8621

03
Local storm report, Jun 22, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     2 NW MAPLESVILLE        32.81N 86.90W
06/22/2011                   CHILTON            AL   PUBLIC

            A FEW TREES DOWN ON HIGHWAY 139.

&&

MROSE

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Jun 21, 7:44 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 21, 8:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery20 min
Jun 21, 8:35 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 21, 10:21 PM CDTSpecial Weather StatementBMXMacon39 min
Jun 22, 9:24 AM CDTSpecial Weather StatementBMXWinston51 min
Jun 22, 1:35 PM CDTSpecial Weather StatementBMXCalhoun40 min
Jun 22, 1:37 PM CDTSpecial Weather StatementBMXGreene, Marengo, Sumter53 min
Jun 22, 1:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah38 min
Jun 22, 1:42 PM CDTSpecial Weather StatementBMXLamar, Marion63 min
Jun 22, 2:22 PM CDTSpecial Weather StatementBMXFayette, Marion, Walker, Winston38 min
Jun 22, 2:25 PM CDTSpecial Weather StatementBMXDallas, Greene, Hale, Perry50 min
Jun 22, 3:05 PM CDTSpecial Weather StatementBMXWalker, Winston55 min
Jun 22, 3:18 PM CDTSpecial Weather StatementBMXBibb, Chilton, Dallas, Tuscaloosa57 min
Jun 22, 3:52 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby38 min
Jun 22, 4:07 PM CDTSpecial Weather StatementBMXBlount, Etowah, Jefferson, St. Clair, Shelby53 min
Jun 22, 4:09 PM CDTSpecial Weather StatementBMXMacon66 min
Jun 22, 4:12 PM CDTSpecial Weather StatementBMXCoosa63 min
Jun 22, 4:57 PM CDTSpecial Weather StatementBMXCalhoun, Clay, St. Clair, Shelby, Talladega48 min
Jun 22, 5:01 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 22, 5:22 PM CDTSpecial Weather StatementBMXChambers, Randolph38 min
Jun 22, 5:35 PM CDTSpecial Weather StatementBMXCherokee55 min
Jun 22, 5:37 PM CDTSpecial Weather StatementBMXCleburne53 min
Jun 22, 5:41 PM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Jun 22, 5:44 PM CDTSevere Thunderstorm WarningBMXCalhoun31 min
Jun 22, 5:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.